A theoretical and computational study of two-period relaxations for lot-sizing problems with big bucket capacities

Research output: Contribution to conferencePaper

Abstract

In this study, we investigate two-period subproblems proposed by Akartunali et al. (2014). In particular, we study the polyhedral structure of the mixed integer sets related to various two-period relaxations. We derive several families of valid inequalities and investigate their facet-defining conditions. Then we discuss the separation problems associated with these valid inequalities. Finally we
investigate the computational strength of these cuts when they are included in a branch-and-cut framework to reduce the integrality gap of the big bucket lot-sizing problems.
Original languageEnglish
Pages52-55
Number of pages4
Publication statusPublished - Aug 2014
EventInternational Workshop on Lot-Sizing (IWLS) 2014 - Porto, Portugal
Duration: 27 Aug 201429 Aug 2014

Workshop

WorkshopInternational Workshop on Lot-Sizing (IWLS) 2014
CountryPortugal
CityPorto
Period27/08/1429/08/14

Keywords

  • big bucket capacities
  • polyhedral structure
  • valid inequalities

Fingerprint Dive into the research topics of 'A theoretical and computational study of two-period relaxations for lot-sizing problems with big bucket capacities'. Together they form a unique fingerprint.

Cite this